# SDR 01FDEA00476

- Difficulty date: June 21, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46616
- Aircraft time: 71,948 hours, 28,403 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Target
- Part number: ARG7531502
- Condition: Broken
- Location: Rh Mg Door
- Stage of operation: TO
- Nature of condition: J, P
- Precautionary procedure: O

## Discrepancy

01-203 ON T/O AT GEAR RETRACTION RMLG IND (BOTH PILOT & S/O POS) REMAIN RED WITH L/MAIN & NOSE GEAR IND UP, RECYCLED GEAR PER RED TABS PROC & RMG IND REMAIN RED. R&R RH GEAR DOOR UPLOCK TARGET PER DC10 MM 32-34-2-1.
